33yo. female, 8 mnths ago my lower back (3 ruptured discs, narrowing & compression of L-4 nerve root) Started causing unusually severe pain that radiated to my R buttock, & put my R leg completely out of commission! My R knee, R ankle swoll & within weeks muscle wasting started to occur, the pain has gotten tolerable w/ steroids but the size difference remains! After the steroid therapy, my superficial veins started swelling, stinging as if attacked by bees, followed by heaviness in both legs & occasionally both arms! I became worried & I went to my heart Dr. I've had tachycardia w/ unknown cause since 02' before my Leg problems I'd recently lost 55 lbs unintentionally & started observing my heart beating in my stomach, between the weight loss, leg pain, shortness of breath & heart beating in stomach, & the new vascular manifestation I was scheduled for a stress test/echo with normal findings, after this I began experiencing abnormal sensations, laying in bed legs not moving, I began feeling as though they were peddling a bike, this has continued! Several weeks ago my R shin started swelling and causing severe pain, I'm not a runner, haven't had any injuries, so I went to the lung Dr who witnessed my legs R worse than L tight & swollen so he did all the testing (xray, ct, venous ultrasound on both legs) everything was normal! After this I was told my thyroid appeared to be enlarged so I went to have ultrasound the results are pending, I had a EMG for nerve muscle damage (neuropathy) again negative, after all of this the weirdest yet, my hands, forearms, etc. Have suddenly became extremely stretchy and loose as well as hands losing muscle mass?? I'm Hypermobile and bruise easily, PLEASE HELP I'M DESPERATE FOR ANSWERS, my quality of life has been stolen from me & I just want to get better!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?